# SDR SWIA2018073144942

- Difficulty date: July 10, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 30,865 hours, 19,146 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED. (C-CHECK) RO: 07/29/2018 REMOVED AND INSTALLED LOWER SERVICE DOOR SEAL STRIKER WITH NEW SERVICEABLE PART IAW SRM. LEAK CHECK GOOD.
